RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2006, Volume 18, Issue 2, Pages 139–145 (Mi dm53)  

This article is cited in 1 scientific paper (total in 1 paper)

Algebraic lattices of multiply $\Omega$-foliated Fitting classes

O. V. Kamozina


Abstract: In this paper, we investigate the lattice of all Fitting classes, the lattice of all $n$-multiply $\Omega$-foliated Fitting classes with direction $\varphi$, $\psi_0\leq \varphi$, and the lattice of all totally canonical Fitting classes. It is shown that these lattices are algebraic with 1-generated compact elements.

DOI: https://doi.org/10.4213/dm53

Full text: PDF file (766 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2006, 16:3, 299–305

Bibliographic databases:

UDC: 512.542
Received: 17.05.2004

Citation: O. V. Kamozina, “Algebraic lattices of multiply $\Omega$-foliated Fitting classes”, Diskr. Mat., 18:2 (2006), 139–145; Discrete Math. Appl., 16:3 (2006), 299–305

Citation in format AMSBIB
\Bibitem{Kam06}
\by O.~V.~Kamozina
\paper Algebraic lattices of multiply $\Omega$-foliated Fitting classes
\jour Diskr. Mat.
\yr 2006
\vol 18
\issue 2
\pages 139--145
\mathnet{http://mi.mathnet.ru/dm53}
\crossref{https://doi.org/10.4213/dm53}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2283338}
\zmath{https://zbmath.org/?q=an:1164.20313}
\elib{http://elibrary.ru/item.asp?id=9311202}
\transl
\jour Discrete Math. Appl.
\yr 2006
\vol 16
\issue 3
\pages 299--305
\crossref{https://doi.org/10.1515/156939206777970453}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747509637}


Linking options:
  • http://mi.mathnet.ru/eng/dm53
  • https://doi.org/10.4213/dm53
  • http://mi.mathnet.ru/eng/dm/v18/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kamozina, “Minimalnyi sputnik $\tau$-zamknutogo $n$-kratno $\Omega$-rassloennogo klassa Fittinga”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 10:2 (2018), 22–27  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:240
    Full text:111
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020